CSN Login
Members Online: 9

You are here

Skin changes

ameryan7
Posts: 7
Joined: Aug 2013

The skin in the crease between my legs and groin has been darkening, but is suddenly raw, burning and peeling.  I assume this is also a burn from radiation, but should I treat it with the same Radiaplex cream?  I don't see the doctor for 3 days more so I wondered if anyone could answer?

mp327's picture
mp327
Posts: 3696
Joined: Jan 2010

I didn't use radioaplex cream, so perhaps I'm not the best person to respond to your question.  However, I would think it would help your new skin issues as long as it can be applied to open wounds.  I don't recall if it's a prescription or not.  If so, the information sheet that came from the pharmacy may tell you what you need to know.  I hope you can get some relief.  If not, I would call the rad onc's office first thing tomorrow a.m. 

jcruz
Posts: 379
Joined: Jan 2013

I didn't use radiaplex cream so I'm not sure if I'm any help.  I would definitely give the dr's office a call first thing tomorrow to ask about using it.  During my treatment I used aquaphor compounded with lidocaine, hydrocortisone and neosporin.  After the last dose of radiation my dr. had me use silvadene on the burns for a few weeks - I healed up pretty well with that.

I hope you can get some relief.

pializ
Posts: 444
Joined: Nov 2012

I just used salt water in a portable bidet to bathe my burns. Then dried myself using a cool hairdryer. 

Marynb
Posts: 1134
Joined: Aug 2012

I agree that you shoudl call the doctor. I never had really open wounds. You want to make sure you are using the right treatment to prevent infection. Hang in there!

Subscribe to Comments for "Skin changes"